Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Lévy-Lindeberg central limit theorem in $ L\sb{p}$, $ 0<p<1$


Author: Evarist Giné
Journal: Proc. Amer. Math. Soc. 88 (1983), 147-153
MSC: Primary 60B12; Secondary 60F05
DOI: https://doi.org/10.1090/S0002-9939-1983-0691297-1
MathSciNet review: 691297
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ {L_p}(T,\Sigma ,\mu )$-valued r.v. $ X$, $ 0 < p < 1$, satisfies the Lévy-Lindeberg central limit theorem if and only if it is centered and pregaussian, that is, if and only if $ \int\limits_T {{{(E{X^2}(t))}^{p/2}}d\mu (t) < \infty } $ $ EX(t) = 0$-a.e. and $ \mu $.


References [Enhancements On Off] (What's this?)

  • [1] Aloisio Araujo and Evarist Giné, The central limit theorem for real and Banach valued random variables, John Wiley & Sons, New York-Chichester-Brisbane, 1980. Wiley Series in Probability and Mathematical Statistics. MR 576407
  • [2] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • [3] T. Byczkowski, Gaussian measures on 𝐿_{𝑝} spaces, 0≤𝑝<∞, Studia Math. 59 (1976/77), no. 3, 249–261. MR 0448471
  • [4] Evarist Giné, V. Mandrekar, and Joel Zinn, On sums of independent random variables with values in 𝐿_{𝑝} (2≤𝑝<∞), Probability in Banach spaces, II (Proc. Second Internat. Conf., Oberwolfach, 1978) Lecture Notes in Math., vol. 709, Springer, Berlin, 1979, pp. 111–124. MR 537697
  • [5] Evarist Giné and Joel Zinn, Central limit theorems and weak laws of large numbers in certain Banach spaces, Z. Wahrsch. Verw. Gebiete 62 (1983), no. 3, 323–354. MR 688642, https://doi.org/10.1007/BF00535258
  • [6] G. Pisier, Le théorème limite central et la loi du logarithme iteré dans les espaces de Banach, Séminaire Maurey-Schwartz (1975-76), Exp. III et IV, 1975.
  • [7] N. Dunford and J. T. Schwartz, Linear operators. I, Wiley, New York, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 60F05

Retrieve articles in all journals with MSC: 60B12, 60F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691297-1
Article copyright: © Copyright 1983 American Mathematical Society